Quadratic Diophantine equation x2-(t2-t)y2-(4t-2)x+(4t2-4t)y=0.
Özkoç, Arzu ; Tekcan, Ahmet
Bulletin of the Malaysian Mathematical Sciences Society. Second Series, Tome 33 (2010), p. 273-280 / Harvested from The Electronic Library of Mathematics
Publié le : 2010-01-01
EUDML-ID : urn:eudml:doc:244371
@article{05712984,
     title = {Quadratic Diophantine equation },
     journal = {Bulletin of the Malaysian Mathematical Sciences Society. Second Series},
     volume = {33},
     year = {2010},
     pages = {273-280},
     zbl = {1198.11032},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05712984}
}
Özkoç, Arzu; Tekcan, Ahmet. Quadratic Diophantine equation . Bulletin of the Malaysian Mathematical Sciences Society. Second Series, Tome 33 (2010) pp. 273-280. http://gdmltest.u-ga.fr/item/05712984/